MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that laser console stopped in the middle of the procedure, and it does not start.This procedure was not completed with a patient under epidural anesthesia.The case was re-scheduled and there was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under epidural anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, it was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was found that the resonator was defective and it had to be replaced.Therefore, the reported allegation was confirmed leading to the reported event.The fse proceeded to replace the resonator, perform calibration and finally, the device passed all functional testing.No further issues were identified during service, and the console was confirmed to be fully functional after replacing.Most likely the component damaged could have affected the device performance.A device history record review confirmed the device met all manufacturing specifications, a risk review confirmed that the event is accounted for in the risk documentation, and a labeling review confirmed the ifu includes appropriate warnings and instructions for use.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23112490
Report Number2124215-2025-65913
Device Sequence Number9832174
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508(11)100825
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/14/2025
Date Device Manufactured08/25/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown